# SDR AU961054

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781032273
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED IN LH ENGINE NACELLE AREA CRACKED AND LEAKING ON BEND RADIUS
